started taking about 100mg at first. has been gradually reduced in the last year to 50mg. doctor in the process of weaning off. still anxiety attack but not as severe was also diagnozed with bi-polar disorder. was on seroquel for that. has been taken off that for about six months. Having the usual side with sertraline like night sweat, loss of appetite at time, moody, and nervous. some days none at all. he started at age19 now he is 23 in college suffers with anxiety a lot. The strangest thing happen a day ago had a seizure. doesn't remember a thing about it. he has trouble sleeping take over the counter unisom could this be causing side effects with his sertraline?
I have taken setraline for 4 years as well am on 100mg of it every day. The doctors found out am as well bi-polar and put me on oxcarbazepine and it is helping with the mood stabilizing as well as it also helps alot with anxiety and other things as well he might not be ready to be taken off of the medication or it might need to be changed i would talk to his doctor about it. cause it might mean he needs new meds cause if he is bi-polar he will be on meds for the rest of his life to keep the attacks down.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2012 • 4 answers
Posted 1 Aug 2015 • 2 answers
Posted 6 Sep 2016 • 2 answers
Sertraline - What if your Dr gives you a month to find a psychiatrist to dispense sertraline 100 mg?
Posted 29 Nov 2016 • 4 answers
Posted 12 Jan 2017 • 1 answer